# SDR SIMA201116601

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 24,099 hours, 22,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3989 CONTRACT MAINTENANCE HAD A DIFFICULT TIME OPENING TO CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  OPEN AND CLOSED THE MAIN DOOR IAW EMB AMM 52-18-00 NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
